Translator Disclaimer
Summer 2018 wUR modulus and normal structure in Banach spaces
Ji Gao
Adv. Oper. Theory 3(3): 639-646 (Summer 2018). DOI: 10.15352/aot.1801-1295

Abstract

‎Let $X$ be a Banach space‎. ‎In this paper‎, ‎we study the properties of wUR modulus of $X$‎, ‎$\delta_X(\varepsilon‎, ‎f),$ where $0 \le \varepsilon \le 2$ and $f \in S(X^*),$ and the relationship between the values of wUR modulus and reflexivity‎, ‎uniform nonsquareness and normal structure‎, ‎respectively‎. ‎Among other results‎, ‎we proved that if $ \delta_X(1‎, ‎f)> 0$‎, ‎for any $f\in S(X^*)$‎, ‎then $X$ has weak normal structure‎.

Citation

Download Citation

Ji Gao. "wUR modulus and normal structure in Banach spaces." Adv. Oper. Theory 3 (3) 639 - 646, Summer 2018. https://doi.org/10.15352/aot.1801-1295

Information

Received: 14 January 2018; Accepted: 27 February 2018; Published: Summer 2018
First available in Project Euclid: 4 April 2018

zbMATH: 06902457
MathSciNet: MR3795105
Digital Object Identifier: 10.15352/aot.1801-1295

Subjects:
Primary: 46B20
Secondary: 47H10

Keywords: normal structure , uniform convexity‎ , ‎wUR

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 3 • Summer 2018
Back to Top